RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 4, Pages 787–790 (Mi dan37043)  

MATHEMATICS

Linearizable objects and their application in differential pursuit games

M. S. Nikol'skii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (599 kB)

Bibliographic databases:

UDC: 519.3:62-50
Presented: Л. С. Понтрягин
Received: 24.01.1972

Citation: M. S. Nikol'skii, “Linearizable objects and their application in differential pursuit games”, Dokl. Akad. Nauk SSSR, 205:4 (1972), 787–790

Citation in format AMSBIB
\Bibitem{Nik72}
\by M.~S.~Nikol'skii
\paper Linearizable objects and their application in differential pursuit games
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 4
\pages 787--790
\mathnet{http://mi.mathnet.ru/dan37043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0307725}
\zmath{https://zbmath.org/?q=an:0281.90098}


Linking options:
  • http://mi.mathnet.ru/eng/dan37043
  • http://mi.mathnet.ru/eng/dan/v205/i4/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019